# SDR SWAA2025071089205

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 24,361 hours, 12,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CAPTAIN SIDE FLASHLIGHTS WORKING, BUT NOT TESTING.  OK TO CONTINUE PER MEL 25-12-01 SP1B.   SECURED AFT CABIN LT FLASHLIGHT AND PERFORMED FLASHLIGHT CHECK WITH PUSH TO TEST -LED INDICATOR IAW AMM 25-64-00 AND FOUND ALL SATISFACTORY .
